# SDR CA151216013

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amtr JODELD11
- Engine: Pwa PT6A25A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Corroded
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT RETARDED THE POWER LEVER AND GOT NO RESPONSE FROM THE ENGINE.  HE TRIED INCREASING TO MAX TORQUE AND GOT A RESPONSE TO 750 FT-LB. SUBSEQUENT ATTEMPT TO THROTTLE BACK WAS UNSUCCESSFUL.  THE ENGINE WAS THEREFORE SHUTDOWN AND AN UNEVENTFUL DEAD STICK LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND WHITE POWDER IN THE P3 LINE TO THE FUEL CONTROL, LIKELY FROM GALVANIC CORROSION.  AFFECTED COMPONENTS WILL BE FORWARDED TO ENGINE MFG FOR INVESTIGATION.
